I have been on Atripla and Bactrim daily, azithromycin weekly, and nystatin multiple times a day since June. Lately I have had a mild sore throat by the end of each day, it goes away over night and it is typically not bad enough that I have taken anything for it more just annoying. In addition to the sore throat however, my pitch of my voice has gone up and when I am talking my voice cracks repeated. None of these are hugely problematic but since I teach and will be talking a great deal more in a short time I wanted to know if throat problems are common and it there was anything that I can do?
I have never dad allergies or chronic throat problems in the past, so I assume, possibly incorrectly, that it is related to the meds.
You dont mention how long you have been taking the HIV meds or what your current CD4 count is. It would be unusual for the throat problems to be due directly to the Atripla. Chronic allergies/drainage, smoking, gastric reflux, HPV infection of throat and other conditions are common factors contributing to sore throat/voice problems. An ENT consultation often is helpful. KH